Home > Health >

Advil Dual Action With Acetaminophen Pain Reliever 144 Caplets
Advil Dual Action With Acetaminophen Pain Reliever 144 Caplets


 
Brand: Advil
Name: Dual Action With Acetaminophen Pain Reliever
Gender: N/A
Type/Color: Pain Reliever Fever Reducer
Size: 144 Caplets
Packaging: New In Box
Retail Price: $18.00
Our Price: $14.95
Savings: $3.05
You'll earn 15 points

Product Code: M014794
Qty:

Description 100% Authentic Shipping
 
Advil Dual Action With Acetaminophen Pain Reliever 144 Caplets Advil Dual Action Coated Caplets with Acetaminophen are the first and only FDA approved pain relief medication that combines the top two selling pain fighting ingredients for powerful results. Formulated with 250 mg ibuprofen that targets pain at the source and 500 mg acetaminophen that blocks pain signals in each dose, these coated pain relief pills provide relief from a wide variety of aches and pains. This pain medicine provides headache, toothache, menstrual cramp, muscle pain and lower back pain relief while also relieving minor aches and pains associated with arthritis. The combination of ibuprofen and acetaminophen in these Advil caplets allows you to take a lower maximum daily dose of each pain medication and still have powerful, 8 hour relief.
Reviews

Share your knowledge of this product. Be the first to write a review »